# SDR AALA202111154956

- Difficulty date: November 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 75,890 hours, 9,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD LOWER GUIDE-ROLLER BRACKET APPEARS TO HAVE A CRACK AND HAS A GOUGE FOR R1 DOOR DOT 70-069. BLENDED GOUGE FORWARD LOWER BRACKET R1 DOOR MAT LOOSE IN LIMITS PER B777-200 SRM 53-00-15-1A-1.
